MathSciNet Relay Station
MathSciNet bibliographic data
MR319952 (47 #8493) 12E05 (10C05)
Gerstein, Larry J. A new proof of a theorem of Cassels and Pfister. Proc. Amer. Math. Soc. 41 (1973), 327–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement